# SDR SWAA2013030113223

- Difficulty date: February 21, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 35,543 hours, 24,069 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Part number: 5919100
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT I/B SIDE OF WING ROOT FWD AREA HAS BONDING STRAP, CRACK AT BOTTOM.  REMOVED & REPLACED STRAPS IAW SRM.
